Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Bicuspid Aortic stenosis, on beta blockers, wakes up with dizziness, profuse sweating, loss of breath. Cause of concern?

My husband was diagnosed with Bicuspid Aortic Stenosis 2 yrs ago. recently he wakes up 2 -3 times a week with severe diziness, sweating to where he removes shirt and sometimes shorts and cant get his breath. test within the last yr indicate no new growth ( valve measures 3.3) and he is on a beta blocker . He does occasionally have a beer or two in the weekends which is usually when this occurs. Is this a concern as he will not go to the DR.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You should see your doctor soon.
Dizziness in a setting of aortic valve disease is an indication to see the doctor immediately.
Shortness of breath also has similar significance.

Critical narrowing, arrhythmia, failure need to be looked into.
EKG and ECHOcardiography should be repeated
Possible sudden catastrophe should be avoided by investigation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 25 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor